# SDR SWAA030260

- Difficulty date: January 31, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 55,878 hours, 54,738 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 6573271
- Condition: Broken
- Location: Lt Wing T/E
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, RT T/E FLAP POS IND WOULD NOT GO PAST 25 DEG'S.  REMOVED AND REPLACED LEFT INBD T/E FLAP TORQUE TUBE PER MM.
